Trustpilot
lemsip max capsules
lemsip max capsules

Lemsip Max All in One Cold & Flu capsules (pack of 16)

£5.49

  • Provides relief from symptoms of cold and flu
  • Contains paracetamol to provide pain relief and reduce fever
  • Contains a decongestant and expectorant to help clear congestion in the sinus, nose, throat and chest

£5.49

FREE delivery on all
orders over £30

In stock

Category:

    WHAT ARE LEMSIP MAX ALL IN ONE COLD & FLU CAPSULES?

    Lemsip Max All in One Cold & Flu capsules contain 3 active ingredients – paracetamol, phenylephrine and guaifenesin which helps relieve symptoms associated with cold and flu such as aches and pains, sore throat, headache, nasal congestion, fever and chesty cough.

    Paracetamol works as a painkiller to ease aches and pains and headaches and also reduces body temperature.

    Phenylephrine works as a decongestant and reduces swelling in the nasal passages which provides relief from nasal congestion and sinus pressure.

    Guaifenesin is a cough expectorant which loosens the phlegm thus making it easier to cough up if you have a chesty cough.

    HOW TO TAKE LEMSIP MAX ALL IN ONE COLD & FLU CAPSULES?

    Adults and children over 16 years – Take 2 capsules every 4 to 6 hours as required with a full glass of water. Do not chew.

    Do not take more than 8 capsules (4 doses) in 24 hours. Do not give to children under 16 years of age.

    Do not take with any other paracetamol-containing product. If symptoms persist for more than 3 days or worsen, then consult your doctor.

    WHAT ARE SOME OF THE CAUTIONS ASSOCIATED WITH TAKING LEMSIP MAX ALL IN ONE COLD & FLU CAPSULES?

    Do not take this medicine if:

    • You are allergic to any of the ingredients
    • You have a serious heart condition, or an overactive thyroid
    • You have high blood pressure
    • You have an enlarged prostrate or glaucoma
    • You are taking or have taken a monoamine oxidase inhibitor (MAOI) in the last 14 days
    • You suffer from liver or kidney problems
    • You suffer from Raynaud’s syndrome or diabetes
    • You are pregnant or breastfeeding

    If unsure, please check with your doctor or pharmacist before taking.

    Lemsip Max All in One Cold & Flu capsules may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.

    WHAT ARE SOME OF THE SIDE-EFFECTS OF LEMSIP MAX ALL IN ONE COLD & FLU CAPSULES?

    Like all medications, Lemsip Max All in One Cold & Flu capsules can cause side-effects, although not all patients will experience these.

    If you experience any of the following, stop taking this medicine and consult your doctor:

    • Allergic reactions including skin rashes, swollen face, lips, tongue and difficulty breathing
    • Nausea and vomiting
    • Abdominal discomfort
    • Blood disorders

    Further information about side-effects of Lemsip Max All in One Cold & Flu capsules can be found in the patient information leaflet provided with this treatment.

    ADDITIONAL INFORMATION

    Store below 25°C. Keep out of reach and sight of children.

    For further information, please read the patient information leaflet provided with this product and the product packaging.

Although all of our content is written and reviewed by healthcare professionals, it should not be substituted for or used as medical advice. If you have any questions about your health, please speak to your doctor.

Authored Oct 11, 2021 by Joseph Issac, MPharm
Reviewed Dec 20, 2021 by Prabjeet Saundh, MPharm